Sign in
A CASSON-LIN TYPE INVARIANT FOR LINKS
Journal article   Open access  Peer reviewed

A CASSON-LIN TYPE INVARIANT FOR LINKS

Eric HARPER and Nikolai SAVELIEV
Pacific journal of mathematics, Vol.248(1), pp.139-154
2010

Abstract

General, history and biography General mathematics Mathematics Exact sciences and technology Sciences and techniques of general use
url
https://doi.org/10.2140/pjm.2010.248.139View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Citation topics
9 Mathematics
9.28 Pure Maths
9.28.500 Knots
Web Of Science research areas
Mathematics
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details